# SDR HALA2016110100392

- Difficulty date: November 1, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 27,534 hours, 4,431 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Part time: 27,534 hours, 4,431 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SUSPECT CORROSION ON AFT CABIN FLOOR RT LONGERON -Y794.3 AT 9 INCHES AFT OF FR C75.  CORROSION REMOVED IAW SRM 51-22-00 R91 BLEND OUT DIMENSIONS AS FOLLOWS.  FLOOR LONGERON AT -794.3 FROM FR 74 TO 80 LENGTH 0.75" WIDTH 0.35" DEPTH 0.050" BLEND BEYOND SRM LIMITS CORROSION RII C/O FOR LVL 2 CORROSION IAW GMM VOL 1 CHAPTER 5 1.8.2 REV 43.  LONGERON IS APPLICABLE FOR REPLACEMENT AS PER EA 007544-00 AND SRM 53-31-15 REV 91 LONGERON REPLACED IAW DWG F53478012 AND F53478040 AND A330 SRM 51-72-11 REV 91.  JOB COMPLETE
